| Catalog Number |
A0409225G0103 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
09/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a protaper gold assort sx/f3 25mm ster file broke during use.The broken part was not retrieved.No injury occurred.
Additional Manufacturer Narrative
Involved product that broke during use was not returned, and cannot be identified and analyzed.Moreover, no unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1723816).Root causes are not identified.We will track this kind of event and monitor the trend.Potential root causes may be incorrect technique (motor setting not communicated), overuse (number of uses not communicated), excessive wear, or material issue (no analysis of the broken fragments possible).Root causes are not identified.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.